# SDR AALA202501093102

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 38,781 hours, 15,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR10746
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING A FUNCTIONAL CHECK OF THE L1 DOOR, MAINTENANCE FOUND THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER DAMPING FUNCTION FAULTY WHICH RESULTED IN REQUIRING EXCESSIVE FORCE TO MANEUVER THE DOOR INTO THE OPEN POSITION AND CAUSING THE DOOR TO CONTACT THE FUSELAGE. MAINTENANCE REPLACED THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
